Alert archive / Maine / Gale Warnings in 2011

Gale Warning 39, NWS Gray, ME

December 18, 2011

NWS Gray, ME issued this gale warning at Dec 18, 2011, 1:12 PM EST. It took effect at Dec 19, 2011, 10:00 AM EST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 18, 2011, 1:12 PM EST (18:12 UTC)
In effect from
Dec 19, 2011, 10:00 AM EST
Expired
Dec 20, 2011, 9:33 AM EST
In force
24 hr
Issued by
NWS Gray, ME

The text

As transmitted, in the capitals the NWS used until 2016.

201 
WHUS71 KGYX 181812
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
112 PM EST SUN DEC 18 2011

ANZ150-152-154-190915-
/O.EXP.KGYX.SW.Y.0044.000000T0000Z-111218T1800Z/
/O.UPG.KGYX.GL.A.0013.111219T1500Z-111220T0600Z/
/O.NEW.KGYX.GL.W.0039.111219T1500Z-111220T1200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
112 PM EST SUN DEC 18 2011

...GALE WARNING IN EFFECT FROM 10 AM MONDAY TO 7 AM EST TUESDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 10 AM MONDAY TO 7 AM EST TUESDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ151-153-190915-
/O.UPG.KGYX.GL.A.0013.111219T1500Z-111220T0600Z/
/O.NEW.KGYX.GL.W.0039.111219T1500Z-111220T1200Z/
PENOBSCOT BAY-CASCO BAY-
112 PM EST SUN DEC 18 2011

...GALE WARNING IN EFFECT FROM 10 AM MONDAY TO 7 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 10 AM MONDAY TO 7 AM EST TUESDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 40 KT.
  SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
6 follow-up statements
211 
WHUS71 KGYX 190823
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
323 AM EST MON DEC 19 2011

ANZ150>154-192330-
/O.CON.KGYX.GL.W.0039.111219T1500Z-111220T1200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
323 AM EST MON DEC 19 2011

...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 AM
EST TUESDAY...

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
448 
WHUS71 KGYX 191510
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1010 AM EST MON DEC 19 2011

ANZ150>154-200615-
/O.CON.KGYX.GL.W.0039.000000T0000Z-111220T1200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
1010 AM EST MON DEC 19 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY...

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 IN
  THE BAYS AND AROUND 40 KT ALONG THE OUTER WATERS. SEAS 4 TO 8
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
746 
WHUS71 KGYX 191956
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
256 PM EST MON DEC 19 2011

ANZ150>154-201200-
/O.CON.KGYX.GL.W.0039.000000T0000Z-111220T1200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
256 PM EST MON DEC 19 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY...

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 5 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
246 
WHUS71 KGYX 200844
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
344 AM EST TUE DEC 20 2011

ANZ151-153-202000-
/O.CAN.KGYX.GL.W.0039.000000T0000Z-111220T1200Z/
/O.NEW.KGYX.SC.Y.0107.111220T0844Z-111220T2000Z/
PENOBSCOT BAY-CASCO BAY-
344 AM EST TUE DEC 20 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25
  KT. SEAS 4 TO 7 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ150-152-154-201200-
/O.CON.KGYX.GL.W.0039.000000T0000Z-111220T1200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
344 AM EST TUE DEC 20 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING...

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT.
  SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
902 
WHUS71 KGYX 201154
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
654 AM EST TUE DEC 20 2011

ANZ150-152-154-201600-
/O.EXT.KGYX.GL.W.0039.000000T0000Z-111220T1600Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
654 AM EST TUE DEC 20 2011

...GALE WARNING NOW IN EFFECT UNTIL 11 AM EST THIS MORNING...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ151-153-202000-
/O.CON.KGYX.SC.Y.0107.000000T0000Z-111220T2000Z/
PENOBSCOT BAY-CASCO BAY-
654 AM EST TUE DEC 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
701 
WHUS71 KGYX 201433
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
933 AM EST TUE DEC 20 2011



ANZ150-152-154-201800-
/O.CAN.KGYX.GL.W.0039.000000T0000Z-111220T1600Z/
/O.NEW.KGYX.SC.Y.0108.111220T1433Z-111220T1800Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
933 AM EST TUE DEC 20 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 5 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ151-153-201545-
/O.CAN.KGYX.SC.Y.0107.000000T0000Z-111220T2000Z/
PENOBSCOT BAY-CASCO BAY-
933 AM EST TUE DEC 20 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Dec 18, 10:58 AM EST, 2 hours 14 minutes earlier.

Area forecast discussion, Dec 18, 10:58 AM EST, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
1058 AM EST SUN DEC 18 2011

.SYNOPSIS...
HIGH PRESSURE WILL CREST OVER THE REGION TODAY AND WILL MOVE OFFSHORE
TONIGHT. A COLD FRONT WILL APPROACH FROM THE WEST MONDAY AND WILL
CROSS THE REGION MONDAY NIGHT. HIGH PRESSURE WILL BUILD IN FROM THE
WEST ON TUESDAY AND WILL MOVE OFFSHORE TUESDAY EVENING. LOW PRESSURE
WILL MOVE EAST FROM THE GREAT LAKES ON WEDNESDAY AND WILL MOVE
THROUGH NEW ENGLAND WEDNESDAY NIGHT. A TROUGH OF LOW PRESSURE WILL
LINGER OVER THE REGION ON THURSDAY FOLLOWED BY A WEAK AREA OF HIGH
PRESSURE THURSDAY NIGHT. WEAK LOW PRESSURE WILL CROSS NORTHERN NEW
ENGLAND ON FRIDAY AND WILL SHIFT INTO THE MARITIMES FRIDAY NIGHT.
HIGH PRESSURE WILL BUILD IN FROM THE WEST ON SATURDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
UPDATE...INPUT CURRENT OBS INTO GRIDS AND TRENDED THE FCST FROM
THERE.

PREVIOUS DISCUSSION...SURFACE HIGH PRESSURE WILL BUILD ACROSS
NEW ENGLAND TODAY. THIS WILL ALLOW FOR A COLD DAY...WITH HIGHS
MAINLY IN THE 20S AFTER A VERY COLD START THIS MORNING. WINDS WILL
DIMINISH LATER THIS AFTERNOON AS THE PRESSURE GRADIENT LOOSENS UP.
SUNNY TO MOSTLY SUNNY SKIES WILL BE THE RULE.

&&

.SHORT TERM /MONDAY THROUGH MONDAY NIGHT/...
SURFACE HIGH PRESSURE WILL CREST OVER MAINE AND NEW HAMPSHIRE THIS
EVENING BEFORE PUSHING OFFSHORE BY 12Z MONDAY. A CLEAR START TO
THE NIGHT IS EXPECTED...THEN SOME HIGH CLOUDS MOVE IN A THICKEN UP
LATE IN RESPONSE TO A DEVELOPING WAA REGIME. MIN TEMPS ARE A BLEND
OF THE MAV AND MET GUIDANCE.

WAA PATTERN CONTINUES ON MONDAY AS LOW PRESSURE MOVES QUICKLY
EASTWARD ACROSS QUEBEC. THEREFORE...MORE CLOUDS ARE EXPECTED ON
MONDAY...ALONG WITH A PRETTY GOOD CHANCE OF SNOW SHOWERS IN THE
MOUNTAINS. WENT WITH UP TO 50 POPS THERE. HOWEVER...WEAKER FORCING
AND A DRIER COLUMN ON THE COASTAL PLAIN SHOULD PRECLUDE ANY
PRECIPITATION. THE PRESSURE GRADIENT WILL BECOME QUITE TIGHT OVER
THE AREA MONDAY AFTERNOON...AND THIS SHOULD ALLOW WIND GUSTS TO
EXCEED 30 MPH...ESPECIALLY ON THE COASTAL PLAIN WHERE MIXING WILL
BE BEST.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
COLD FRONT WILL PUSH OFFSHORE DURING THE 1ST HALF OF MONDAY NIGHT.
GUSTY NORTHWEST WINDS BEHIND THE FRONT WILL USHER IN A RE-ENFORCING
SHOT OF COLD CANADIAN AIR. LINGERING LOW LEVEL MOISTURE WILL KEEP
CLOUDS AND A CHANCE OF SNOW SHOWERS GOING IN THE MOUNTAINS THROUGH
THE EARLY MORNING HOURS. ELSEWHERE DOWNSLOPE FLOW WILL GRADUALLY
BRING CLEARING SKIES. WIND SHOULD HELP KEEP TEMPS UP WHICH WILL
RANGE FROM THE LOWER TO MID TEENS IN THE NORTH TO THE UPPER TEENS
AND LOWER 20S IN THE SOUTH.

HIGH PRESSURE WILL BUILD IN FROM THE WEST ON TUESDAY BRINGING MOSTLY
SUNNY SKIES AND SLACKENING WINDS. HIGH TEMPERATURES WILL BE ON THE
COOL SIDE WITH READINGS ONLY CLIMBING INTO THE 20S IN THE NORTH AND
RANGING THROUGH THE 30S IN THE SOUTH.

HIGH PRESSURE WILL SHIFT OUT TO SEA SOUTH OF NEW ENGLAND TUESDAY
NIGHT. FIRST HALF OF THE NIGHT WILL BE CLEAR BUT EXPECT SOME
CLOUDINESS TO EDGE INTO SOUTHERN ZONES AFTER MIDNIGHT AS
OVER-RUNNING AHEAD OF LOW PRESSURE MOVING OUT OF THE GREAT LAKES
DEVELOPS OVER THE NORTHEAST.

LOW PRESSURE WILL APPROACH FROM THE WEST ON WEDNESDAY PRODUCING
LIGHT RAIN ACROSS SOUTHERN ZONES AND A MIX OF PRECIPITATION CHANGING
OVER TO RAIN LATE IN THE DAY IN THE MOUNTAINS. TOTAL QPF FOR THE
EVENT WILL ONLY BE AROUND A QUARTER INCH. MAY REQUIRE WINTER WEATHER
ADVISORIES IN NORTHERN ZONES GENERALLY FOR THE AFTERNOON HOURS.

OVER-RUNNING PRECIP WILL CUT OFF WEDNESDAY NIGHT AS LOW PRESSURE
CROSSES THE REGION AND SHIFTS INTO THE MARITIMES BY THURSDAY
MORNING. EXPECT ANY LINGERING SHOWERS ACTIVITY TO COME TO AN END
AFTER MIDNIGHT WITH PARTIAL CLEARING DOWNWIND OF THE MOUNTAINS
TOWARD MORNING.

TROUGH OF LOW PRESSURE WILL LINGER OVER THE REGION IN THE WAKE OF
DEPARTING LOW PRESSURE ON THURSDAY. UPSLOPE FLOW AND LEFTOVER
MOISTURE MAY PRODUCE A FEW RAIN OR SNOW SHOWERS IN THE MOUNTAINS BUT
THE REMAINDER OF THE REGION SHOULD JUST SEE VARIABLE CLOUDS.

VARIABLE CLOUDS WILL PERSIST ACROSS THE AREA THURSDAY NIGHT AS WEAK
HIGH PRESSURE BUILDS BY TO THE NORTH AND A WEAK AREA OF LOW PRESSURE
APPROACHES FROM THE WEST. THIS WILL BRING ANOTHER INCREASE IN CLOUDS
ON FRIDAY AND A CHANCE OF RAIN OR SNOW SHOWERS AS LOW PRESSURE
TRACKS EAST INTO NORTHERN NEW ENGLAND BY LATE IN THE DAY. ONCE AGAIN
PRECIP AMOUNTS WILL BE LIGHT WITH TOTAL QPF LESS THAN A QUARTER INCH.

LOW PRESSURE WILL INTENSIFY OVER THE MARITIMES FRIDAY NIGHT
PRODUCING A BLUSTERY AND COLD START TO THE HOLIDAY WEEKEND ON
SATURDAY. EXPECT THE USUAL SNOW SHOWERS IN THE MOUNTAINS BUT THE
REMAINDER OF THE FORECAST AREA SHOULD SEE PARTLY TO MOSTLY SUNNY
SKIES AND DRY CONDITIONS AS HIGH PRESSURE BUILDS IN FROM THE WEST.

&&

.AVIATION /16Z SUNDAY THROUGH THURSDAY/...
SHORT TERM...VFR EXPECTED TODAY AND TONIGHT. MVFR CONDITIONS
POSSIBLE FOR A TIME IN THE MOUNTAINS ON MONDAY IN SNOW SHOWERS.

LONG TERM...VFR MONDAY NIGHT THROUGH TUESDAY. MVFR/IFR CEILINGS
DEVELOPING ON WEDNESDAY...IMPROVING TO VFR ON THURSDAY.

&&

.MARINE...
SHORT TERM...HAVE DROPPED SCA FOR WINDS AND KEPT ONE GOING FOR
HAZARDOUS SEAS INTO THIS AFTN. HOWEVER...SOUTHWESTERLY GALES
LOOKING LIKELY ON THE WATERS MONDAY AFTERNOON IN RESPONSE TO A
TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE MOVING
ACROSS QUEBEC. A GALE WATCH IS IN EFFECT FOR ALL WATERS FOR MONDAY
AFTERNOON AND NIGHT.

LONG TERM...GALES LIKELY MONDAY NIGHT...DIMINISHING ON TUESDAY.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...GALE WATCH FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT FOR
     ANZ150>154.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 1 PM EST THIS
     AFTERNOON FOR ANZ150-152-154.

&&

LEGRO
Hazardous weather outlook, Dec 18, 1:12 PM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
112 PM EST SUN DEC 18 2011

MEZ007>009-012>014-018>028-NHZ001>010-013-014-191815-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
112 PM EST SUN DEC 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-191815-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
112 PM EST SUN DEC 18 2011

...GALE WARNING IN EFFECT FROM 10 AM MONDAY TO 7 AM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 18, 3:03 AM ESTGale WatchGYX10 hr
Dec 18, 10:51 AM ESTSmall Craft Advisory for Hazardous SeasGYX2 hr

Nearby

Gale Warnings in Maine, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.